Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/36664
Full metadata record
DC FieldValueLanguage
dc.contributor.authorВорошилов, А. А.-
dc.date.accessioned2013-03-11T08:22:34Z-
dc.date.available2013-03-11T08:22:34Z-
dc.date.issued2012-01-
dc.identifier.citationВестник БГУ. Серия 1, Физика. Математика. Информатика. - 2012. - №1. - С. 87-90.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/36664-
dc.description.abstractThe Cauchy problem for the linear differential equation with the Caputo partial derivative of fractional order α > 0 with respect to time is investigated. The equation under consideration generalizes the convection equation and the fractional diffusion-wave equation. Using direct and inverse Laplace and Fourier transforms, a solution in closed form of the above problem is established. = Рассматривается задача Коши для линейного дифференциального уравнения с частной производной Капуто дробного порядка α > 0 по временнόй переменной. Исследуемое уравнение является обобщением уравнения конвекции, а также дробного диффузионно-волнового уравнения. Решение поставленной задачи находится методом интегральных преобразований и выражается в квадратурах в терминах специальной функции Миттаг-Лёффлера.ru
dc.language.isoruru
dc.publisherБГУru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleИсследование дробного уравнения конвекции с частной производной Капуто методом интегральных преобразованийru
dc.typeArticleru
Appears in Collections:2012, №1 (январь)

Files in This Item:
File Description SizeFormat 
87-90.pdf323,77 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.